Skip to Main content Skip to Navigation
Journal articles

Convexity and closedness in stable robust duality

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03438208
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Sunday, November 21, 2021 - 10:11:56 AM
Last modification on : Monday, November 22, 2021 - 3:14:21 AM

Links full text

Identifiers

Collections

Citation

N. Dinh, M. Goberna, M. López, M. Volle. Convexity and closedness in stable robust duality. Optimization Letters, Springer Verlag, 2019, 13 (2), pp.325-339. ⟨10.1007/s11590-018-1311-5⟩. ⟨hal-03438208⟩

Share

Metrics

Record views

7